# SDR DALA2022011800347

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 2,561 hours, 332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 EMERGENCY LIGHT COVER AT 2L MISSING. CORRECTIVE ACTION: R/R 2L EDGE MOUNTED LIGHT PER A330 AMM 33-51. (8210797)
